# SDR AALA201806229004

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 52,993 hours, 26,326 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 833605
- Part serial: 712
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT ON TAKE OFF. EMERGENCY DELCARED AND FLIGHT RETURNED TO RDU.  LANDED WITHOUT INCIDENT.  AIRCRAFT WAS GROUNDED. TROUBLESHOT NOSE GEAR IAW CARD 32-96-16,  NO DEFECTS NOTED.  CYCLED THE NOSE GEAR SEVERAL TIMES, GROUND CHECKED GOOD.  REPLACED THE PROXIMITY SWITCH ELECTRONIC UNIT IAW AMM 32-60-04,  ALL CHECKED NORMAL.  ACFT OK FOR SERVICE.
